Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 5178136, 7 pages
http://dx.doi.org/10.1155/2016/5178136
Research Article

Research on Maritime Radio Wave Multipath Propagation Based on Stochastic Ray Method

1College of Information Science & Technology, Hainan University, 58 Renmin Avenue, Haikou, Hainan 570228, China
2FITM, City University of Macau, Choi Kai Yan Building, Taipa, Macau

Received 24 January 2016; Revised 8 May 2016; Accepted 22 May 2016

Academic Editor: Yuri Vladimirovich Mikhlin

Copyright © 2016 Han Wang and Wencai Du. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Han Wang and Wencai Du, “Research on Maritime Radio Wave Multipath Propagation Based on Stochastic Ray Method,” Mathematical Problems in Engineering, vol. 2016, Article ID 5178136, 7 pages, 2016. https://doi.org/10.1155/2016/5178136.